Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Weird period

Hello all! I just wanted to get some input. I am on birth control. 3 months ago my doctor switched my brand of pills. I always have regular periods and they are about average flow. This time my period was 1 day late and extremely light and almost non existent. I either get a little red or it's brown. Has this happened to anyone? any clue on what the cause could be? Thank you!

Answer Question
 
iLOVEPiNK95

Asked by iLOVEPiNK95 at 5:33 AM on Jun. 13, 2011 in Health

Level 3 (14 Credits)
Answers (3)
  • may be your just too tired ;) try to relax a bit ....
    caramelH

    Answer by caramelH at 6:37 AM on Jun. 13, 2011

  • It could very well be the new pills making your period really light. Call your GYN's office and talk to a nurse, or leave a message for the doctor.
    SWasson

    Answer by SWasson at 8:35 AM on Jun. 13, 2011

  • hey, when I switched to Yaz... three months into it I just knew I was pregnant... I went through another three months of fear and anxiety because I didn't get a period at all. So I was taking pregnancy tests like every two weeks, only to find out that Yaz typically lightens your periods or makes them disappear all together. Call the nurse and get information on what they've switched you to.
    hollydaze1974

    Answer by hollydaze1974 at 11:13 AM on Jun. 13, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN